Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 20, NWS State College, PA

July 17, 2019Lancaster County, Pennsylvania

NWS State College, PA issued this tornado warning at Jul 17, 2019, 6:39 PM EDT for Lancaster County, Pennsylvania. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2019, 6:39 PM EDT (22:39 UTC)
Expired
Jul 17, 2019, 7:00 PM EDT
In force
21 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 120 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WFUS51 KCTP 172239
TORCTP
PAC071-172300-
/O.NEW.KCTP.TO.W.0020.190717T2239Z-190717T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
639 PM EDT Wed Jul 17 2019

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Southeastern Lancaster County in south central Pennsylvania...

* Until 700 PM EDT.

* At 638 PM EDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Wakefield, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Tree damage will occur. Damage to roofs, windows, and 
           vehicles is likely. Flying debris will be dangerous to 
           those caught without shelter. Mobile homes will be 
           damaged or destroyed.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Lancaster County, including the following locations...
  Little Britain, Kirkwood and Peach Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3972 7624 3976 7627 3992 7600 3987 7599
      3987 7600 3985 7602 3981 7603 3980 7605
      3979 7604 3976 7607 3976 7608 3973 7609
      3973 7611 3974 7611 3972 7614
TIME...MOT...LOC 2238Z 239DEG 49KT 3975 7615 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Lambert

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jul 17, 5:03 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 17, 5:03 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service State College PA
503 PM EDT Wed Jul 17 2019

.SYNOPSIS...
----Dangerous heat and humidity possible this weekend---

We will be dealing with hazy, hot and very humid conditions
until early next week when some relief is in sight. Dangerous
heat is becoming increasingly likely this weekend, with heat
indices on Saturday easily exceeding 100 over southern and
southeastern areas.

&&

.NEAR TERM /UNTIL 2 AM THURSDAY MORNING/...
A little something for everyone this afternoon and evening.

Radar has lit up as we hit the convective temp at about the same
time over most of the area.

Flash flood watch NE as training or at least repeated storms
are likely and have already set up. Near-tropical downpours are
in store, and could affect lots of the area. But, it is the
possibility training which is the most worrisome. The rest of
the area will likely have a lower risk of flash flooding due to
consistent storm motions to the east.

SVR watch also on the table as shear is modest to strong over
the NE and the heat and humidity are making big CAPE in the SE.
Some strong storms are possible over all the area, though.
Already a few statements and a warning are out the door. Expect
most of the storms to be sub-severe, but a few will get tall
enough for severe wind gusts. Hail should not be severe size
today as it is so warm, and lots of melting will take place
before it would reach the ground.

Heat Advy in the SE will die off as the sun sets, but the HIs
are already 100-105 in the SErn cities.

&&

.SHORT TERM /2 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Deep layer moisture over 2.0" PW will hang on over my southeast
counties and could keep heavy downpours going into the early
morning hours over Lancaster and York Counties, while slightly
drier air works in from the west elsewhere. We could have some
fog develop if some clearing happens, but will hold off on
mentions at this point. Mins will be a soupy m60s-m70s. The
moisture will be slowest to leave the southeast and right along
the MD border where isolated to scattered showers and
thunderstorms cannot be ruled out into Thurs evening. Elsewhere,
Thursday will be a drier day with lower humidity but still
quite warm throughout. Highs Thu range from the mid 80s north to
the lower 90s south. This keeps Heat Index very close to advy
numbers in the SE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
*Excessive heat risk Fri-Sat
*Excessive Heat Watch issued for noon Friday through Sunday
 evening for eastern quarter of CWA

Model guidance continues to signal the potential for excessive
heat around the end of the week and into the weekend. Maximum
heat index values peak in the 100-105 range Friday, Saturday and
likely Sunday. In collab with neighboring offices, have issued
an Excessive Heat Watch starting noon Friday for areas from
Harrisburg to Williamsport and east. Area in watch may need to
be expanded later if confidence increases. Will also continue to
highlight heat risk via HWO, social media and DSS briefings in
addition to the watch.

Very warm mid-level temperatures look to limit/cap t-storms
Fri- Sun. That said, models hint at the potential for MCS
activity propagating along wavy frontal zone on the northern
periphery of summertime upper ridge/heat dome.

Flow is fast and strong across the US and Canada border overall
for mid July, but we are south of the main westerlies. The
airmass is warmer than what we have seen lately. 1991 and 1995
featured such warm air. In this case, the warmest air is
advected toward BUF late Friday. Warmest air for central PA is
Friday into Saturday. 850 mb temperatures fcst to be near plus
24 degrees at 850 mb late Friday across Lake Erie. Will be
interesting to see how fast water temperatures come up on Lake
Erie by next week.

A cool down is expected by next Monday, as the mean upper level
trough is nearby.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Updated TAFS late this aft for showers and storms.

Earlier discussion below.

Showers and thunderstorms developing across the region this
afternoon and will continue through 03Z. Timing any one cell
will be difficult so amendments will keep track of issues. Any
wind gusts of significance will occur in thunderstorms with
light winds otherwise.

Showers should taper off from northwest to southeast into
tonight. MVFR to IFR cigs are probable across the northern and
western airspace with MVFR to low VFR most likely at central and
eastern terminals.

.Outlook...

Thu-Sun...Mainly VFR with isolated to widely scattered PM
thunderstorms possible. Heat/humidity will make the density
altitude much higher - takeoffs/landings will take more
distance.

Mon...Still a chance of showers and storms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Watch from Friday afternoon through Sunday
evening for PAZ028-036-041-042-046-049>053-056>059-063>066.
Flash Flood Watch until 1 AM EDT Thursday for PAZ037-041-042-
046-051>053-058.
Heat Advisory until 7 PM EDT this evening for PAZ057-059-
063>066.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Gartner/Steinbugl
AVIATION...Martin/Tyburski
Hazardous weather outlook, Jul 17, 3:07 PM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
307 PM EDT Wed Jul 17 2019

PAZ063-064-181915-
Cumberland-Adams-
307 PM EDT Wed Jul 17 2019

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Showers and thunderstorms may make gusty winds and some heavy
downpours which may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ042-051>053-058-181915-
Sullivan-Montour-Northumberland-Columbia-Schuylkill-
307 PM EDT Wed Jul 17 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ041-046-181915-
Northern Lycoming-Southern Lycoming-
307 PM EDT Wed Jul 17 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms may make gusty winds as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057-059-065-066-181915-
Dauphin-Lebanon-York-Lancaster-
307 PM EDT Wed Jul 17 2019

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017>019-024>027-033>035-045-181915-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Southern Clinton-
307 PM EDT Wed Jul 17 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms may produce localized flash flooding and
gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Dangerous heat is possible Friday and Saturday with a maximum heat
index getting near 100 degrees during the afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ028-036-049-050-056-181915-
Juniata-Franklin-Union-Snyder-Perry-
307 PM EDT Wed Jul 17 2019

...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms may make gusty winds and some heavy
downpours which may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ037-181915-
Tioga-
307 PM EDT Wed Jul 17 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms may also produce damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Dangerous heat is possible Friday and Saturday with a maximum heat
index getting near 100 degrees during the afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 17, 4:31 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service State College PA
431 PM EDT Wed Jul 17 2019

PAZ042-046-051-053-172115-
Columbia PA-Southern Lycoming PA-Sullivan PA-Montour PA-
431 PM EDT Wed Jul 17 2019

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING...MONTOUR...
COLUMBIA...AND SULLIVAN COUNTIES UNTIL 515 PM EDT...

At 430 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Biggertown to Eyers Grove to Almedia.
Movement was northeast at 30 mph.

Wind gusts up to 45 mph and pea size hail are possible.

Locations impacted include...
Bloomsburg, Berwick, Mifflinville, Lightstreet, Almedia, Fernville,
Buckhorn, Jerseytown, Rupert, Rohrsburg, Iola, Jamison City,
Mainville, Eyers Grove, Waller, Lairdsville, Central, Biggertown,
Ricketts Glen State Park and Fairmount Spgs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop in poor drainage areas. Do not drive into
water covering the roadway.

&&

LAT...LON 4095 7639 4100 7661 4107 7666 4124 7662
      4133 7656 4145 7626 4131 7631 4120 7632
      4113 7627 4114 7623 4099 7622
TIME...MOT...LOC 2030Z 245DEG 28KT 4129 7648 4111 7652 4100 7638

Lambert
Special weather statement, Jul 17, 4:53 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service State College PA
453 PM EDT Wed Jul 17 2019

PAZ063>065-172200-
York PA-Adams PA-Cumberland PA-
453 PM EDT Wed Jul 17 2019

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...YORK...AND
CUMBERLAND COUNTIES UNTIL 600 PM EDT...

At 452 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Cashtown to near Carroll Valley to near
Emmitsburg to near Taneytown to 8 miles north of Mount Airy. Movement
was northeast at 25 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Hanover, Weigelstown, Gettysburg, Parkville, Hampton, Littlestown,
Shrewsbury, Codorus, Boiling Springs, McSherrystown, Dillsburg, Lake
Meade, Spring Grove, Mount Holly Springs, Glen Rock, Pennville,
Jacobus, Bonneauville, New Oxford and East Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3983 7746 3996 7747 3997 7746 4019 7712
      3980 7662 3972 7660 3972 7732
TIME...MOT...LOC 2052Z 229DEG 20KT 3991 7740 3977 7734 3967 7733 3960
7721 3949 7719

Lambert
Special weather statement, Jul 17, 5:37 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
537 PM EDT Wed Jul 17 2019

PAZ059-066-172215-
Lancaster PA-Lebanon PA-
537 PM EDT Wed Jul 17 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND LEBANON
COUNTIES UNTIL 615 PM EDT...

At 537 PM EDT, Doppler radar indicated a strong thunderstorm over
Mount Gretna Heights, moving northeast at 30 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Lebanon, Palmyra, Manheim, Annville, Cornwall, Myerstown, Denver,
Campbelltown, Pleasant Hill, Sand Hill, Newmanstown, Lebanon South,
Cleona, Avon, Richland, Brickerville, Schaefferstown, Quentin, Timber
Hills and Mount Gretna Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop in poor drainage areas. Do not drive into
water covering the roadway.

&&

LAT...LON 4012 7654 4030 7660 4045 7636 4037 7625
      4036 7620 4031 7614 4026 7606
TIME...MOT...LOC 2137Z 240DEG 27KT 4025 7647

RXR
Local storm report, Jul 17, 6:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT WED JUL 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     2 SE HANOVER            39.79N  76.96W
07/17/2019                   YORK               PA   911 CALL CENTER

            WIRES DOWN ON CENTER STREET

&&

EVENT NUMBER CTP1901559

RXR
Local storm report, Jul 17, 6:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT WED JUL 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     1 W BRODBECKS           39.77N  76.85W
07/17/2019                   YORK               PA   911 CALL CENTER

            WIRES DOWN ON BLOOMING GROVE DRIVE

&&

EVENT NUMBER CTP1901560

RXR
Local storm report, Jul 17, 6:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT WED JUL 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     BANDANNA                39.74N  76.94W
07/17/2019                   YORK               PA   911 CALL CENTER

            WIRES DOWN ON UTZ DRIVE

&&

EVENT NUMBER CTP1901561

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:18 AM EDTHeat AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York10 hr
Jul 17, 10:18 AM EDTFlash Flood WatchCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 1 more13 hr
Jul 17, 1:39 PM EDTSpecial Weather StatementCTPFulton51 min
Jul 17, 2:00 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon45 min
Jul 17, 2:18 PM EDTSpecial Weather StatementCTPSullivan57 min
Jul 17, 2:36 PM EDTSpecial Weather StatementCTPColumbia54 min
Jul 17, 3:00 PM EDTExcessive Heat WatchCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more24 hr
Jul 17, 3:40 PM EDTSpecial Weather StatementCTPNorthumberland50 min
Jul 17, 3:47 PM EDTSpecial Weather StatementCTPMontour43 min
Jul 17, 4:31 PM EDTSpecial Weather StatementCTPColumbia44 min
Jul 17, 4:53 PM EDTSpecial Weather StatementCTPAdams67 min
Jul 17, 5:16 PM EDTSevere Thunderstorm WarningCTPAdams, York89 min
Jul 17, 5:37 PM EDTSpecial Weather StatementCTPLebanon38 min
Jul 17, 6:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon78 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.